The Lubin–Tate Formal Module in a Cyclic Unramified P-Extension as a Galois Module

Research output

1 Citation (Scopus)

Abstract

In the paper, the structure of the OK[G]-module F(mM) is described, where M/L, L/K, and K/ℚp are finite Galois extensions (p is a fixed prime number), G = Gal(M/L), mM is a maximal ideal of the ring of integers OM, and F is a Lubin–Tate formal group law over the ring OK for a fixed uniformizer π.

Original languageEnglish
Pages (from-to)375-379
Number of pages5
JournalJournal of Mathematical Sciences (United States)
Volume219
Issue number3
DOIs
Publication statusPublished - 1 Dec 2016

Fingerprint

Levenberg-Marquardt
Galois
Formal Group Law
Ring
Module
Galois Extension
Maximal Ideal
Prime number
Integer
Mm

Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{f170df400a9245b08cd0c84647b3cabc,
title = "The Lubin–Tate Formal Module in a Cyclic Unramified P-Extension as a Galois Module",
abstract = "In the paper, the structure of the OK[G]-module F(mM) is described, where M/L, L/K, and K/ℚp are finite Galois extensions (p is a fixed prime number), G = Gal(M/L), mM is a maximal ideal of the ring of integers OM, and F is a Lubin–Tate formal group law over the ring OK for a fixed uniformizer π.",
author = "Vostokov, {S. V.} and Nekrasov, {I. I.}",
year = "2016",
month = "12",
day = "1",
doi = "10.1007/s10958-016-3113-6",
language = "English",
volume = "219",
pages = "375--379",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer",
number = "3",

}

TY - JOUR

T1 - The Lubin–Tate Formal Module in a Cyclic Unramified P-Extension as a Galois Module

AU - Vostokov, S. V.

AU - Nekrasov, I. I.

PY - 2016/12/1

Y1 - 2016/12/1

N2 - In the paper, the structure of the OK[G]-module F(mM) is described, where M/L, L/K, and K/ℚp are finite Galois extensions (p is a fixed prime number), G = Gal(M/L), mM is a maximal ideal of the ring of integers OM, and F is a Lubin–Tate formal group law over the ring OK for a fixed uniformizer π.

AB - In the paper, the structure of the OK[G]-module F(mM) is described, where M/L, L/K, and K/ℚp are finite Galois extensions (p is a fixed prime number), G = Gal(M/L), mM is a maximal ideal of the ring of integers OM, and F is a Lubin–Tate formal group law over the ring OK for a fixed uniformizer π.

UR - http://www.scopus.com/inward/record.url?scp=84992362238&partnerID=8YFLogxK

U2 - 10.1007/s10958-016-3113-6

DO - 10.1007/s10958-016-3113-6

M3 - Article

AN - SCOPUS:84992362238

VL - 219

SP - 375

EP - 379

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 3

ER -